×

Found 360 Documents (Results 1–100)

On the separability of abelian subgroups of the fundamental groups of graphs of groups. II. (English. Russian original) Zbl 07804701

Sib. Math. J. 65, No. 1, 174-189 (2024); translation from Sib. Mat. Zh. 65, No. 1, 207-228 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the separability of abelian subgroups of the fundamental groups of graphs of groups. I. (English. Russian original) Zbl 07746694

Sib. Math. J. 64, No. 5, 1229-1236 (2023); translation from Sib. Mat. Zh. 64, No. 5, 1083-1093 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Knapsack in graph groups, HNN-extensions and amalgamated products. (English) Zbl 1380.68229

Ollinger, Nicolas (ed.) et al., 33rd symposium on theoretical aspects of computer science, STACS 2016, Orléans, France, February 17–20, 2016. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-95977-001-9). LIPIcs – Leibniz International Proceedings in Informatics 47, Article 50, 14 p. (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Ring and semigroup constructions. (English) Zbl 1401.13070

Chapman, Scott (ed.) et al., Multiplicative ideal theory and factorization theory. Commutative and non-commutative perspectives. Selected papers based on the presentations at the meeting ‘Arithmetic and ideal theory of rings and semigroups’, Graz, Austria, September 22–26, 2014. Cham: Springer (ISBN 978-3-319-38853-3/hbk; 978-3-319-38855-7/ebook). Springer Proceedings in Mathematics & Statistics 170, 97-115 (2016).
MSC:  13H10 20M14 13A30
PDFBibTeX XMLCite
Full Text: DOI

Amenability of Schreier graphs and strongly generic algorithms for the conjugacy problem. (English) Zbl 1346.20041

Proceedings of the 40th international symposium on symbolic and algebraic computation, ISSAC 2015, Bath, UK, July 6–9, 2015. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-3435-8). 141-148 (2015).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Generators of groups and Lie algebras of the form \(F/[N,N]\). (Russian, English) Zbl 1349.20030

Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform. 15, No. 2, 60-71 (2015); translation in J. Math. Sci., New York 215, No. 4, 517-528 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software